# SDR 07FDEA04365

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,724 hours, 12,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57243206201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS BETWEEN SLAT TRACK 6 AND JACK 4, LEADING EDGE SKIN, RT WING.  REPAIR PERFORMED BY INSTALLATION OF NEW SKIN INSERT IAW SRM 57-41-12/FIG 203, 204.
